CurlTalk

CurlTalk (http://www.naturallycurly.com/curltalk/)
-   Health-related hair issues (http://www.naturallycurly.com/curltalk/health-related-hair-issues/)
-   -   Androgenic alopecia due to Birth Control Pills (http://www.naturallycurly.com/curltalk/health-related-hair-issues/123517-androgenic-alopecia-due-birth-control-pills.html)

Naptural9ja 03-29-2011 08:37 AM

Androgenic alopecia due to Birth Control Pills
 
Has any one in the forum experienced hair loss and/or thinning because of taking birth control with a high androgen index? What was your experience and did your hair recover?

Gretchen 07-08-2011 09:29 AM

Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.

LISA LISA 07-08-2011 09:55 AM

I started taking Yaz last week & haven't noticed anything abnormal yet, although that is one of the side effects. I'll be keeping my eye on this thread.

cheez_93 07-10-2011 09:01 AM

Quote:

Originally Posted by Gretchen (Post 1712090)
Thinning, definitely. Myself, and I've talked to others experiencing similar, as well. Frustrating, isn't it. I don't think there's anything you can do about it.




Gretchen, Did you recover from the thinning?


All times are GMT -6. The time now is 11:37 PM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright 2011 NaturallyCurly.com